Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having tonsil problem and due to it having sinus problem. Suggest the cure?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2449 Questions
i have tonsil problem and due to this i am having sinus problem.
Posted Sat, 2 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 31 hours later
Brief Answer:
Both may be related and require treatment.

Detailed Answer:

Thank you for your query.

1. Recurrent tonsillitis acts as an infective focus for the sinuses.

2. Sinusitis may lead to a post nasal drip of mucus, thereby leading to recurrent tonsillitis and sore throats.

3. if you have less than 5 to 6 attacks of Tonsillitis per year, a course of a broad spectrum antibiotic along with supportive medication such as anti-allergic medication, medicated gargles and regular steam inhalation will help reduce the frequency of the attacks.

4. Severe Chronic Tonsiliitis may require surgery. A plain Sinus CT may be done if medication fails to control the sinusitis.

5. There are newer surgical options such as Coablation, Radiofrequency and Balloon Sinuplasty.

I hope that I have answered your query. if you have any more questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor